Research Repository

Finite-time consensus on strongly convex balls of Riemannian manifolds with switching directed communication topologies

Chen, S, Shi, Peng, Zhang, W and Zhao, L (2014) Finite-time consensus on strongly convex balls of Riemannian manifolds with switching directed communication topologies. Journal of Mathematical Analysis and Applications, 409 (2). 663 - 675. ISSN 0022-247X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: geodesics; dynamics; global finite-time consensus algorithm; algorithms; distance function; sets; spaces; communication topology graphs; derivatives; gradients; Filippov solutions
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 14 Jan 2016 02:31
Last Modified: 18 Sep 2019 06:34
URI: http://vuir.vu.edu.au/id/eprint/29862
DOI: https://doi.org/10.1016/j.jmaa.2013.07.062
ePrint Statistics: View download statistics for this item
Citations in Scopus: 9 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar